# SDR HNAA2024052200467

- Difficulty date: April 23, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 46,025 hours, 41,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 75 S2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2366 RF1 LH FUSELAGE CRACKED AT STR2L AND FR75 AT RIVET HOLE.  REPAIRED IAW EO1-53-24-0276
